# SDR SWAA2020050436722

- Difficulty date: April 8, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 55,307 hours, 32,840 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB STAB STA 1016; 7.5' ABOVE FUSELAGE SKIN @ VERTICAL STAB MOUNT. LATERAL SUPORT CHANNEL CRACKED AT BOTH SIDES AT RADIUS / REMOVED AND REPLALCED VERTICAL STABIZER SPRING ASSEMBLY P/N 176A3101-26 I/A/W SRM 51-40-02-0G-0 AND BOEING DRAWINGS 176A3101 REV- AND 176A3001 REV D
